# SDR AALA202502212453

- Difficulty date: February 17, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 31,071 hours, 15,033 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Window Shade
- Part number: 17012180990
- Condition: Stuck
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CA'S L3 WINDOW SHADE JAMMED/STUCK WILL NOT RETRACT. MAINTENANCE REPLACED CA'S L3 WINDOW SHADE ROLLER BLIND IAW AMM 25-13-43.
